Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla to viramune
Jul 14, 2013

Hello Dr ,please I'd like to ask whether viramune can lipodystrophy or lipoastrophy ,because I want to change my regime (Atripla )due to CNS . I've been on it for almost 4yrs plus but I've developed more big belly even with a lot of diet and jogging every morning. I can cover about 7.5 kilomilter four times a week, still my sugar and lipids are not making a decrease. So am afraid if a change to viramune and Truvada can Make it worst .cd4 523 VL undetectable .ive done a test for ABC and it was negative but my ID doc I want to put me on viramune & Truvada ,so what's your input on this?

Response from Dr. Henry

Nevirapine generally compares favorably to efavirenz with less effect on blood lipid values (often better blood fat lipids with nevirapine) and questionably less effect on fat distribution (that is less clear from the literature and my experience). Switching to nevirapine is a reasonable approach in that situation with monitoring during the first weeks/months on nevirapine for any early side effects. KH



Previous
Purbac and Sperm disorder
Next
Skin itching and pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement